| Model Number |
24055- |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a laparoscopic inguinal hernia repair, when the device was applied on the tissue after the pneumoperitoneum was established, the port was inserted under vision.A small white piece of plastic was observed falling from the port and fell into the patient¿s cavity.The surgeon removed the loose white plastic from the cavity by using a reusable laparoscopic grasper.The surgeon also noted that the port was leaking gas.There was no patient injury.